# SDR AALA20151020011

- Difficulty date: October 20, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N501AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49738
- Aircraft time: 74,626 hours, 39,429 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 27779223
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 23L AT STATION 200 CRACKED.  REMOVED & INSTALLED NEW SECTION OF LONGERON & REPAIRED SPLICE ON LONGERON 23L, STATION 192 - 235 IAW SRM 53-20-00 FIGURE 18 & SRM 53-14-01 FIGURE 3.
